# SDR IPXA2014120885017

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7646B0000
- Part serial: A8032781
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED AN EICAS MESSAGE WHEN THE ENGINE ANTI ICE WAS TURNED ON.  RETURNED TO DEPARTURE.  R & R RT ENGINE TAI VALVE IAW AMM 30-21-03-004-017 & 30-21-03-404-014. OPS CHECKED GOOD IAW 30-21-00-735-001.
